# SDR 95UALD10045

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1847U
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING PANEL JUST OUTBOARD OF NR 3 ENG PYLON HAS A LARGE CIRCULAR, CRACK APPROX 10 INCHES LONG.  DAMAGE OCCURRED ON GROUND WHEN CATERING TRUCK STRUCK A/C.  REPLACED PANEL.
